Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Taking crisanta for polycystic ovary but still not getting the period

i have polycystic ovary . i am 25 yrs old. for some reason i cant contact my doc. she prescribed me crisanta only for 21 days. i have taken that. after that i have 3months regular period. but again this month i am missng it. i have no any other problem. what should i do? i will take crisanta again. and can u tell me after taking crisanta 21 days the period happens. then after how many days i wil take this again. please help me.
Asked On : Thu, 18 Aug 2011
Answers:  2 Views:  352
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Crisanta is oral contraceptive pill which is given to regularise your cycles. Once they are regularised you will get regular periods. You also have to check your blood sugar as you may be diabetic as well. The only good result will come after you lose weight. You should eat plenty of fresh fruits and green leafy vegetables. Drink plenty of water. Avoid fatty, sweet, diet. Do regular brisk walking exercise.
Answered: Thu, 18 Aug 2011
I find this answer helpful
General & Family Physician Dr. Dhananjay's  Response
In polycystic ovarian disease (PCOD) there are multiple cyst on the ovary, here the periods become irregular as they are anovulatory cycles (ovulation fails to take place). oral contraceptive pills regularize the cycle by causing ovulation. u need to continue crisanta untill ur cycles gets regularize. Medical management should be supplemented with ultrasound scan and lab investigation (FSH and LH harmone estimation) for periodical progress. weight reduction, controlling blood sugar level and regular exercise will be useful. take care...bye...
Answered: Fri, 19 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor